Jump to content
CrazyBoards.org

Recommended Posts

35 minutes ago, Blahblah said:

Me too! Although I never feel "good" many days I get by and function ok, and I can push away some of the thoughts. Then all Hell breaks loose :-(

I hope you guys get into the "upswing" again soon!

Thanks. Did u look into the tele medicine

Share this post


Link to post
Share on other sites

I'm feeling very down, alone and hopeless. I start ECT on Monday but I just can't imagine it working, I'm hoping the anaesthetic will just kill me.

Share this post


Link to post
Share on other sites
1 hour ago, mcjimjam said:

I'm feeling very down, alone and hopeless. I start ECT on Monday but I just can't imagine it working, I'm hoping the anaesthetic will just kill me.

Hang in there. So you've been doing TMS? Is it having any effect? You're very courageous to try ect...I feel like a coward because I'm running out of med options too and have been thinking about that for a long time. I'm too afraid. I keep waiting for my illness to change or go away eventually, and of course it never does. Please keep us posted here, wishing you luck and hope things will start to get better.

Share this post


Link to post
Share on other sites
2 hours ago, mcjimjam said:

I'm feeling very down, alone and hopeless. I start ECT on Monday but I just can't imagine it working, I'm hoping the anaesthetic will just kill me.

 keep us updated on how you're doing, ok?

  • Like 1

Share this post


Link to post
Share on other sites
12 hours ago, Blahblah said:

Hang in there. So you've been doing TMS? Is it having any effect? You're very courageous to try ect...I feel like a coward because I'm running out of med options too and have been thinking about that for a long time. I'm too afraid. I keep waiting for my illness to change or go away eventually, and of course it never does. Please keep us posted here, wishing you luck and hope things will start to get better.

TMS doesn't seem to be working. I have my last two sessions today. Thanks for your well wishes. ECT doesn't scare me because my life is so ruined by the depression that I have nothing to lose. Continuing as I have been isn't an option. If I don't get better I'm going to take my own life. It just isn't acceptable to me.

Share this post


Link to post
Share on other sites
2 hours ago, mcjimjam said:

TMS doesn't seem to be working. I have my last two sessions today. Thanks for your well wishes. ECT doesn't scare me because my life is so ruined by the depression that I have nothing to lose. Continuing as I have been isn't an option. If I don't get better I'm going to take my own life. It just isn't acceptable to me.

Good luck stay safe

Share this post


Link to post
Share on other sites

I hurt all over as I had a convulsion day before yesterday. I had not had one in over 5 years and the treatment plan is to go to 3 g a day of Keppra. Then if I still have seizures the plan calls for Depakote, which I would like to avoid.  

Share this post


Link to post
Share on other sites
13 minutes ago, notloki said:

I hurt all over as I had a convulsion day before yesterday. I had not had one in over 5 years and the treatment plan is to go to 3 g a day of Keppra. Then if I still have seizures the plan calls for Depakote, which I would like to avoid.  

That sounds horrible, notloki. I hope the Keppra increase works because I don't blame you for wanting to avoid Depakote.

  • Like 1

Share this post


Link to post
Share on other sites
9 hours ago, jt07 said:

That sounds horrible, notloki. I hope the Keppra increase works because I don't blame you for wanting to avoid Depakote.

Thanks.

Share this post


Link to post
Share on other sites
24 minutes ago, grab your bag said:

my brain is not working, I just stare at screens all day and drools (it feels like it)

what to do?

Are you on any meds that could cause this? Did you recently start new meds?

Share this post


Link to post
Share on other sites
33 minutes ago, jt07 said:

Are you on any meds that could cause this? Did you recently start new meds?

 hmm No, but I did lowered the Mirtazapine to 7.5, I did a lot better on 30 mg . . and this is what I do when I'm depressed, lying in bed staring at my phone, not functioning

Share this post


Link to post
Share on other sites

Feeling calm & clear headed today! No ruminations spiraling into Hell (yet). Only day 2 of Effexor and I already feel like it's doing something. I don't want to believe it and jinx myself, maybe it's placebo effect, but I have never had a med work (positively) within the first 3 days. Usually you just get side effects until about 2 weeks in.

I feel the physical start-up effects (sweaty palms, rigid body, jaw clenching, foot shaking) but my mind feels pleasantly "untethered" .... almost hopeful? I also feel floaty/spacey. I have zoned out into space several times with complete mind blank. But man, this is soooooo much better than being tortured and triggered by worst case scenarios, miserable thoughts all day long. Please send me good vibes that this continues!!!

Share this post


Link to post
Share on other sites
1 hour ago, grab your bag said:

 hmm No, but I did lowered the Mirtazapine to 7.5, I did a lot better on 30 mg . . and this is what I do when I'm depressed, lying in bed staring at my phone, not functioning

Maybe see your pdoc and ask about raising the mirtazapine back up to 30 mg? So sorry you are depressed.

Share this post


Link to post
Share on other sites
3 minutes ago, jt07 said:

Maybe see your pdoc and ask about raising the mirtazapine back up to 30 mg? So sorry you are depressed.

thanks, and how are you doing?

Share this post


Link to post
Share on other sites
1 hour ago, grab your bag said:

thanks, and how are you doing?

Thanks for asking. I'm suffering a lot physically and that takes a toll on my mental health. Still, I'm doing much better mentally than physically. 

15 minutes ago, looking for answers said:

i somehow lost 3 lbs

Congrats. That should cause you to worry less.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...